Open Access
November, 1983 Ramsey's Theorem and Poisson Random Measures
Timothy C. Brown, Joseph Kupka
Ann. Probab. 11(4): 904-908 (November, 1983). DOI: 10.1214/aop/1176993440


Prekopa's theorem gives a qualitative sufficient condition for a completely random point process to be Poisson. A generalization of this theorem is presented. The proof is elementary and uses a combinatorial principle known as Ramsey's theorem.


Download Citation

Timothy C. Brown. Joseph Kupka. "Ramsey's Theorem and Poisson Random Measures." Ann. Probab. 11 (4) 904 - 908, November, 1983.


Published: November, 1983
First available in Project Euclid: 19 April 2007

zbMATH: 0533.60057
MathSciNet: MR714954
Digital Object Identifier: 10.1214/aop/1176993440

Primary: 60G57
Secondary: 05C55

Keywords: Poisson random measures , Prekopa's theorem , Ramsey's theorem

Rights: Copyright © 1983 Institute of Mathematical Statistics

Vol.11 • No. 4 • November, 1983
Back to Top